# SDR AALA20012089

- Difficulty date: December 3, 2001
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING OVERNIGHT MAINTENANCE, RAR CABIN OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
